Journal d’Analyse Mathématique

, Volume 31, Issue 1, pp 204–256

Ergodic behavior of diagonal measures and a theorem of Szemerédi on arithmetic progressions

  • Harry Furstenberg
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© The Weizmann Science Press of Israel 1977

Authors and Affiliations

  • Harry Furstenberg
    • 1
  1. 1.The Hebrew University of JerusalemJerusalemIsrael

Personalised recommendations